# SDR CA991231064

- Difficulty date: December 8, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 9,275 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 50420006933
- Condition: Cracked
- Location: Cockpit
- Part time: 1,847 hours, 1,703 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

(CAN) IN CRUISE, THE PILOT NOTICED A 2 INCH CRACK AT THE TOP RIGHT OF THE LEFT WINDSCREEN.THEY DEPRESSURIZED AND CONTINUED TOWARDS THE MAINTENANCE BASE.THE WINDSCREEN HAD ONLY 2 1/2 YEARS SINCE INSTALLATION.  WE COMMUNICATED WITH THE AIRCRAFT BUILDER AND WERE TOLD THAT THAT WAS NEAR NORMAL.
